MAUDE Adverse Event Report: MEDIVATORS CENTRISOL HEMODIALYSIS ACID CONCENTRATE; CENTRISOL HEMODIALYSIS CONCENTRATE

MEDIVATORS CENTRISOL HEMODIALYSIS ACID CONCENTRATE; CENTRISOL HEMODIALYSIS CONCENTRATE
Model Number SB-143
Medical Device Problem Code Device Ingredient or Reagent Problem (2910)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/09/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The user facility reported positive detection of oxidizing agents in their dialysate using centrisol acid concentrate lot 489224.Further customer testing confirmed the presence of oxidizing agents in the centrisol acid concentrate.Investigations performed by medivators on returned products confirmed that a limited subset of bottles from the impacted lot contain an out-of-specification concentration formulation due to the presence of an oxidizing agent.A recall of all products from the impacted lot will be conducted and the situation will be communicated to impacted customers.The use of out-of-specification formulations of the concentrate may present a risk when used in patient procedures.However, both test strip usage and conductivity checks are indicated as standard clinical practice and would make the situation detectable to the user.No harm has been reported as a result of this situation.Medivators has opened capa-(b)(4).To address this situation.Medivators will continue to monitor for similar events to ensure the product performs as expected.
 
Event or Problem Description
The user facility reported positive detection of oxidizing agents in their dialysate using centrisol acid concentrate lot 489224.Further customer testing confirmed the presence of oxidizing agents in the centrisol acid concentrate.No harm has been reported as a result of this situation.

Brand Name
CENTRISOL HEMODIALYSIS ACID CONCENTRATE
Common Device Name
CENTRISOL HEMODIALYSIS CONCENTRATE
Manufacturer (Section D)
MEDIVATORS
14605 28th ave n
plymouth MN 55447
MDR Report Key11718016
Report Number2150060-2021-00006
Device Sequence Number1020531
Product Code FKQ
UDI-Device Identifier00677964000577
UDI-Public00677964000577
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K843963
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other Health Care Professional
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 04/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSB-143
Device Lot Number489224
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/09/2021
Initial Report FDA Received Date04/23/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;